# SDR ASOA20150730040

- Difficulty date: July 30, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 27,643 hours, 17,303 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 5108WW
- Condition: Arced
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A BURNING SMELL, ZONE 3, SEAT 7/8.  MAINTENANCE R & R SIDEWALL LIGHT BULBS AT SEATS 7A AND 8A, OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
